# SDR N6WA2015012602

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 25,890 hours, 17,534 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detector
- Condition: Defective
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING IN FLIGHT.  CLEANED & APPLIED ELEC INSULATION COMPOUND TO LT SLAT 1 & 3 LEAK DETECTORS IAW AMM 36-21-00.  OPERATIONS CHECKED GOOD.
